# SDR C2XA10IA154

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 22,015 hours, 16,582 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: M835361024L
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2520, THE CREW REPORTED ELECTRICAL RELAY CONTINUED TO CLICK, AFTER T/O IT SLOWED DOWN CLICKING BUT CONTINUED WHEN THE GEAR WAS LOWERED.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RELAYS K0023 & K0455, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
